Nurofen Pain Relief Tablets 8 pack

Nurofen Pain Relief Tablets 8 pack

Caution

Always read the label and follow the directions for use. Incorrect use could be harmful.

Available in store
Check other stores

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

Nurofen Tablets, for effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.


With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.


Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.


*based only on a 2 tablet dose



    • Fast, effective pain relief

    • Provides up to 8 hours of relief based on a 2 tablet dose

    • Reduces inflammation

    • Contains ibuprofen.

    • Reduces fever



    Provides up to 8 hours of pain relief based on a 2 tablet dose.

    Acaciabutan-1-olcarmellose sodiumcolloidal anhydrous silicacroscarmellose sodiumethanol absoluteethanolindustrial methylated spiritiron oxide blackisopropyl alcoholmacrogol 6000propylene glycolpurified talcpurified waterShellacsodium citrate dihydratesodium lauryl sulfatestearic acidstrong ammonia solutionsucrosesulfuric acidtitanium dioxide

    Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
    Storage Instructions: Store below 25 degrees Celsius. Keep out of reach of children.

    Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews. Product pricing displayed online may differ from pricing available in-store. To display in-store pricing, please select “In-store” as your method of shopping in the Woolworths mobile app and ensure that your selected store location is correct to view current pricing in that store.